MathSciNet Relay Station
MathSciNet bibliographic data
MR1759313 60F05 (60F17)
Atlagh, Mohamed; Weber, Michel Le théorème central limite presque sûr. (French) [The almost sure central limit theorem] Expo. Math. 18 (2000), no. 2, 97–126.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement